# SDR K11A2021081800055

- Difficulty date: July 24, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 30383
- Aircraft time: 64,251 hours, 49,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-850 Rbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STA 760-850 RBL 46 MULTIPLE LOCATIONS
